# SDR FXGA201606231615

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N251CE
- Make and model: Doug C-118A
- Aircraft serial: 44612
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOOSE RIVETS AT FORWARD SPAR UPPER CAP BETWEEN ENGINE NR 3 AND NR 4.  REPAIR OF WORN WING SKIN COUNTERSINKS CAUSED BY LOOSE RIVETS BETWEEN WING STA 201 AND 280.  PERFORM SKIN CUTOUT AT FRONT SPAR AFT TANG BETWEEN WING STA 201R AND 280R.  PERFORM NEW FASTENER LAY-OUT AND MFG DOUBLER FROM 2024-T3 0.071" IAW DWG 1615-01.
